# SDR YENA2025091500929

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 12,452 hours, 1,845 cycles
- System (JASC): 3150 · Central Warning
- Part: Thermocouple
- Part number: 10209111
- Part serial: 3SSAG03012
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT#34, CDG-BOS.  ON ENG 2 SHUTDOWN RECEIVED ECAM ENG 2 MINOR FAULT ( MINOR FAULT CAUTIONS ON ECAM EWD).  REMOVED AND REPLACED UPPER R, THERMOCOUPLE EGT AND CLEANED CONNECTORS P33, P14, P13 AND P107 REF TSM 77-21-00-810-810-A. GROUND VERIFICATION SUCCESSFUL.
